# SDR AALA20050100

- Difficulty date: February 8, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N417AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49328
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAT - CEILING EMERGENCY LIGHTS AT LAST THREE ROWS IN CABIN INOPERATIVE.  REPLACED BATTERY PACK FOR CEILING EMERGENCY LIGHTS AT LAST THREE ROWS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
